# SDR FDEA2019101092542

- Difficulty date: October 9, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 91,441 hours, 34,128 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Splice
- Part number: 113N164010
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E OTBD PANEL SPLICE STRIP, JUST AFT OF THE AILERON WAS CORRODED.   REMOVED AND REPLACED THE SPLICE STRIP IAW SRM 51-40-02, AND DWG 113N1640, REV B.
